MathSciNet Relay Station
MathSciNet bibliographic data
MR1508705 Contributed Item
Picard, Émile Sur une extension aux fonctions de deux variables du problème de Riemann relatif aux fonctions hypergéométriques. (French) Ann. Sci. École Norm. Sup. (2) 10 (1881), 305–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement